# SDR IPXA2025010985793

- Difficulty date: January 1, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Part number: H2040K2061
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LATCH, KEEL BEAM AFT SECTION PANEL 149BL AFT SIDE. (REPLACE). REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV. 91. INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV. 91 AND BOEING DWG NO.145T8629 SH 3 REV: C. JOB COMPLETED.
